|rash behind ears--Sustiva connection?
Nov 27, 2000
I did a search through previous questions and answers to the forum, and it appears to me that Sustiva and rash do seem to be interconnected, if only indirectly. After more than 6 months on Sustiva (and more years on Epivir, Zerit, Claritin D, and Acyclovir twice a day, and small daily doses of Selenium and Garlic), I developed an itchy rash on my shoulder and especially right behind the ears. It goes away sometimes, but only briefly. Do you have any concern that these rashes indicate important systemic reaction to drugs? Is seeing a doctor necessary?
| Response from Dr. Boyle
It is always good to have your doctor examine any unusual problems that occur, and that would include your rash. The time you have been on Sustiva and the nature of the rash make it very unlikley that it is Sustiva related or that you are having a systemic reaction to the drugs you are on. BB
Brian Boyle, M.D., J.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Blowjob Worried I Have HIV
- Enlarged Lymph Nodes After Getting Head Worried I Have HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Night Sweats After Rubbing Stripper Sign Of HIV AIDS
- Rash After Touching Open Wound Worried I Have HIV
- Red Eyes After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.